Trudy po Diskretnoi Matematike
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Diskr. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Diskr. Mat., 2007, Volume 10, Pages 175–181 (Mi tdm165)  

This article is cited in 1 scientific paper (total in 1 paper)

On a generating system of alternating groups on finite vector spaces

F. M. Malyshev


Full text: PDF file (449 kB)

Citation: F. M. Malyshev, “On a generating system of alternating groups on finite vector spaces”, Tr. Diskr. Mat., 10, Fizmatlit, Moscow, 2007, 175–181

Citation in format AMSBIB
\Bibitem{Mal07}
\by F.~M.~Malyshev
\paper On a generating system of alternating groups on finite vector spaces
\serial Tr. Diskr. Mat.
\yr 2007
\vol 10
\pages 175--181
\publ Fizmatlit
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tdm165}


Linking options:
  • http://mi.mathnet.ru/eng/tdm165
  • http://mi.mathnet.ru/eng/tdm/v10/p175

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. F. M. Malyshev, “Generation of the alternating group by modular additions”, Discrete Math. Appl., 29:5 (2019), 303–309  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:150
    Full text:48
    First page:7

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021